| Model Number |
700FC27 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Codes |
Mitral Regurgitation (1964); No Information (3190)
| Date of Event |
12/06/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Conclusion: without the return of the product, no definitive conclusion can be made regarding the clinical observation.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Medtronic received information that this 27mm mitral annuloplasty band was implanted and explanted during the same procedure.The device was replaced with a bioprosthetic valve for unknown reasons.No additional adverse patient effects were reported. .
Additional Manufacturer Narrative
Medtronic received additional information that the reason the band was not used was due to continued regurgitation after implant.No additional adverse patient effects were reported. if information is provided in the future, a supplemental report will be issued.